# SDR DALA2025102707875

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N420DX
- Make and model: Airbus A330-941
- Aircraft serial: 2021
- Aircraft time: 14,088 hours, 1,611 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB/SMOKE- PERFORMED AIR TURN BACK DUE TO CREW REPORTS OF ODOR IN FLIGHT DECK.   T/S PER A330 05-50-810-829-A. NO EVIDENCE OF OIL LEAK. NO SMELL OF CONTAMINATION. PERFORMED ENGINE RUN AND LEAK CHECK. (LP# 7972910,1269341,1268168)
